# SDR SWAA2022072822773

- Difficulty date: June 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AAF
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CENTER FLOOR PANEL 241AAF HAS 6EA CORRODED INSERTS AS MARKED. 124-038 / [01] PANEL IS OUT OF LIMIT AS PER B737 SRM 53-00-50-2R-1;[02] RECEIVED NEW PANEL 147A5810-8 PO#1772343;[03] REF. TASK CARD TTG8Q00CS130 FOR FLOOR PANEL INSTALLATION;[04] VERIFIED STEPS 1; 2; 3
